# SDR ASAA2017120522786

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,051 hours, 5,295 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762272
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED APU AUTO SHUT DOWN. GROUNDED - YES. PER B737-900 FIM 49-50 TASK 801 REMOVED & REPLACED DELTA PRESSURE SENSOR REF B737-900 AMM 49-52-33. OPS CK GOOD. APU RUNS & DOES NOT AUTO SHUTDOWN. BLEED AIR OPERATIVE. NO FAULTS FOUND IN CURRENT STATUS. PERFORMED OPS CK OF INLET GUIDE VANE. LEAK CK GOOD. REF AMM 49-52-12-400-801. RMVD MEL 49-1B.
